# SDR 08FDEA03407

- Difficulty date: August 13, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6521655
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ROOT TE UPPER PNL IB OF NR 7 SPOILER HAS FRETTED/CRACKED IB SUPPORT ANGLE BS 950A, WBL 70.  REPLACED SUPPORT ANGLES REF SRM 51-30-02 PG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
